It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Andy on April 25, 2000 at 17:58:56:

In Reply to: Re: Depakote & Topamax posted by Tammy Laman on April 13, 2000 at 22:47:43:

Hello, there is a new drug called Trileptal (Oxcarbazepine). Im not having any seizures while taking it. I get dizzy within 25 minutes after taking it. Im getting off of topamax now with a lower dose. When I totally go on Trileptal the dosage will be lower then what Im on now to get rid of the dizzy effect...I hope. Here a site to look at about Trileptal http://pharmacology.about.com/health/pharmacology/library/0daily/00newdrugs/bldrugs000117a.htm

Follow Ups

All times are GMT -7. The time now is 05:41 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!